# SDR PLG92696JB1

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819BE
- Make and model: Beech 1900C
- Aircraft serial: UB62
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Indicator
- Part number: 1143800045
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4356 - ALB-BOS - DURING FLIGHT, THE RIGHT HAND ITT INDICATOR FAILED.  AIRCRAFT DIVERTED BACK TO ALB AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ITT INDICATOR AND RECALIBRATED THE SYSTEM.  ALL CHECKS WERE GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
